# SDR F3LA20060012

- Difficulty date: April 6, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 13,360 hours, 6,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fr  66 - 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, INSPECTION REPORTED SURFACE CORROSION ON FLOORBEAM AFT OF FRAME 66 AND FORWARD OF FRAME 68 (10" INBD OF L2 DOOR CUTOUT) AT OR NEAR CLIPNUTS AT FS 66.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11 AND EA A9-53R-11343.
